# SDR REXA2018122871351

- Difficulty date: December 17, 2018
- Submitted: December 28, 2018
- Operation: Air carrier
- Aircraft: N917XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15155
- Aircraft time: 26,529 hours, 17,360 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: N1262075
- Condition: Corroded
- Location: Bs 379-485
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH AISLE SEAT TRACK STICK 1 HAS CORROSION SPOTS, IN THE CABIN.
REMOVED AND REPLACED DAMAGED TRACK #1 STICK  
IAW CRJ 900 AMM 53-00-49-400-801             
                                             
                                AAR SM-107
